# SDR VNAA0012005

- Difficulty date: December 6, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Aircraft time: 14,092 hours, 12,458 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW119B
- Part serial: 116075
- Condition: Damaged
- Location: Left
- Part time: 14,361 hours, 13,189 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED LOW NP INDICATIONS AND A OVERTORQUE EXCEDENCE.  THE CREW ABORTED TAKE OFF AND RETURNED TO THE GATE.  THE AIRCRAFT WAS THEN FERRIED TO DAYTON.  MAINTENANCE PERFORMED A RIGGING CHECK IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 76-11-00.  MAINTENANCE ALSO PERFORMED A OVERTORQUE INSPECTION IN ACCORDANCE WITH TR 05-075, NO DEFECTS WERE FOUND.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
